# SDR GLBA2012040501

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 33,336 hours, 43,628 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A SMALL CRACK ON THE HORIZONTAL STAB AFT SPAR CENTER WEB AT 2-OCLOCK POSITION AS VIEWED FROM REAR, .125" IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW FR EO 02401. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
